# SDR USAA000651

- Difficulty date: May 1, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N246US
- Make and model: Boeing 737201
- Aircraft serial: 22753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Fuselage
- Part time: 48,107 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BEAM WEB CRACKED .375 INCH, FRAME 663.75 RT CREASE BEAM FORWARD WEB.  REPLACED WEB PER TR 53-10-02.  (M)
